# SDR ASAA1047756

- Difficulty date: March 30, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 40,241 hours, 22,131 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603202A
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT I/B END LWR SURFACE CHAFED AT PREVIOUS REPAIR.  REMOVED PREVIOUS REPAIR BONDED NEW REPAIR.
